Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
184 Doctors are Online

Atenolol for slightly high blood pressure

I recently was prescribed a low dosage of Atenolol for slightly high blood pressure...?
However, I havent taken it yet because I am always afraid of taking new pills. My blood pressure ONLY gets high when I go to the doctor because (because I always get nervous) but when I test it at home, it is always normal. However, I have arythmias and sometimes my heart will throw itself out of rhythm and beat very fast, and then throw itself back into rhythm. SO, my question is...should I take this low dosage of atenolol even though my blood pressure usually isnt high?? And how will it affect my arythmias?
Asked On : Mon, 14 Dec 2009
Answers:  1 Views:  493
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  User's Response
Atenolol is also prescribed for your heart rhythm. It is often prescribed to control a fast heart rate. If you feel dizzy after taking it in the morning, try taking it at bedtime to decrease those side effects.
Answered: Mon, 14 Dec 2009
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor